# SDR ASAA2021050134718

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 45,119 hours, 13,318 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005194
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 46,103 hours, 14,027 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START GEN 1 WOULD NOT COME ON LINE. NO FREQ'S OR VOLTS NOTED ON PANEL. GROUNDED - YES. R/R #1 ENG IDG NO LEAKS NOTED. REF B737-800 AMM 24-11-11. OPS CHECK GOOD. GROUND VERIFICATION SUCCESSFUL.
